Translator Disclaimer
October, 2020 Automorphism groups of smooth cubic threefolds
Li WEI, Xun YU
J. Math. Soc. Japan 72(4): 1327-1343 (October, 2020). DOI: 10.2969/jmsj/83088308

Abstract

In this paper, we classify groups which faithfully act on smooth cubic threefolds. It turns out that there are exactly 6 maximal ones and we describe them with explicit examples of target cubic threefolds.

Funding Statement

The second author is partially supported by the National Natural Science Foundation of China (Grant No. 11701413).

Citation

Download Citation

Li WEI. Xun YU. "Automorphism groups of smooth cubic threefolds." J. Math. Soc. Japan 72 (4) 1327 - 1343, October, 2020. https://doi.org/10.2969/jmsj/83088308

Information

Received: 2 August 2019; Published: October, 2020
First available in Project Euclid: 1 September 2020

MathSciNet: MR4165935
Digital Object Identifier: 10.2969/jmsj/83088308

Subjects:
Primary: 14J50
Secondary: 14J45, 14J70, 20E99

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • October, 2020
Back to Top